Sitemap   |
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 8 - Issue 9

Probabilistic Approach of Growth of Coronavirus
Mobin Ahmad File Size 525 KB
Association of self-concept and achievement in Mathematics: Evidence from a sub-Saharan student sample
Benjamin Ogbole Abakpa || Paul Igber Anyagh || Ngutor Tembe File Size 424 KB
A Comparison of Process Monitoring Schemes
Claude R. Superville, PhD, FRSS, FIMA File Size 129 KB
On Desktop Application for Some Selected Methods in Ordinary Differential Equations and Optimization Techniques
Buah, A. M. || Alhassan, S. B. || Boahene,B. M. File Size 2.08 MB
New Exponential Extension Poisson Distribution: Properties and Applications
Ramesh Kumar Joshi || Vijay Kumar File Size 592 KB
Periodic solutions for a second order nonlinear functional differential equations with impulses
Lili Wang File Size 299 KB
Seismic Noise Lowering Caused Due To Covid 19
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...